# SDR CA960222011

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Turn And Slip
- Part number: 100000901
- Condition: Intermit Short
- Location: Yaw Rate
- Component: King, H14B6274
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN)AUTOPILOT DOES NOT MAINTAIN BANK ANGLES IN RIGHT TURN ONLY, ROLLS 45 DEGREES, PITCHES DOWN. SYSTEM TROUBLESHOT AND EVENTUALLY T AND S INDICATORS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
